| Model Number |
ADDR01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/29/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced a fall with malaise and implantable pulse generator (ipg) site swelling, fever, confusion, hypertension and fluid in the ipg pocket infection.The patient further experienced sepsis due to methicillin-sensitive staphylococcus aureus endocarditis.The patient was transferred to intensive care unit (icu) and medication was administered.The ipg system was explanted and fluid was drained.The patient was transiently hypotensive and a transesophageal echocardiogram revealed mitral valve vegetation.The patient also had trace left lower extremity edema.The patient is a participant in the post approval clinical surveillance product surveillance registry.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Correction h11: the initial reported event of [infection/erosion] was submitted via an alternative summary report.As the summary report has been revoked, this new information is therefore being submitted via a 30 day report medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.